It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Hepatitis Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 03-24-2010, 07:00 PM   #1
Junior Member
(female)
 
Join Date: Aug 2009
Location: Fisher Branch Canada
Posts: 43
dinnon HB Userdinnon HB Userdinnon HB Userdinnon HB User
bruising ater injection is it normal????

HI EVERY ONE hope this finds you all as well as can be!!!Today I'amfrustrated i gave myself my second injection and have a dark purple bruise and it is bugging me what i did wrong,i gave it in abdomen on opp side fr last time.i am positive i did everything the same or is bruising happen sometimes???If anyone could give me advice i 'd greatly appreciate it ,tyvm.Today was a long day very tired weak chills headache nausea i took needle yesterday at 4 pm and only got side effects at 8 this morning is this normal . I guess part of me is worried the treatment won't work for me. I try to thing poss but when something diffrent happens than my nurse told me i worry . but i guess ln time it will tell.thank you all for the support in getting srarted . Take care . DAWN

 
The following user gives a hug of support to dinnon:
luyingjie (01-25-2012)
The Following User Says Thank You to dinnon For This Useful Post:
luyingjie (01-25-2012)
Old 04-03-2010, 11:04 AM   #2
Newbie
(female)
 
Join Date: Apr 2010
Posts: 4
12lin34 HB User
Re: bruising ater injection is it normal????

i have just done my 4th injection (right thigh) i have redness around each injection sight and a little bruising. Someone told me to start injecting into my stomach area because it leaves less bruising. (i dont know if this is true but i will be taking my 5th shot this week and i am going to try it.

 
The following user gives a hug of support to 12lin34:
luyingjie (01-25-2012)
The Following User Says Thank You to 12lin34 For This Useful Post:
luyingjie (01-25-2012)
Sponsors Lightbulb
   
Old 04-04-2010, 11:10 AM   #3
Senior Member
(female)
 
Join Date: Jun 2009
Location: sacramento, Ca, USA
Posts: 119
churchkp HB Userchurchkp HB Userchurchkp HB Userchurchkp HB Userchurchkp HB Userchurchkp HB Userchurchkp HB User
Re: bruising ater injection is it normal????

If you poke yourself anywhere you can bruise. You need to apply pressure to the area afterwards, like when you get blood drawn. that will reduce bruising. i got big red itchy spots around each injection site for the first 12 weeks. Yuck!
This is a subQ injection, make sure you pinch the skin into a mountain (or molehill) and inject at 45% angle. Then press for a few minutes, slap on a bandaid, and go. I had best luck with thigh injections, more to work with on this body/LOL
Kathy

 
The following user gives a hug of support to churchkp:
luyingjie (01-25-2012)
The Following User Says Thank You to churchkp For This Useful Post:
luyingjie (01-25-2012)
Old 04-19-2010, 06:55 AM   #4
Junior Member
(female)
 
Join Date: Aug 2009
Location: Fisher Branch Canada
Posts: 43
dinnon HB Userdinnon HB Userdinnon HB Userdinnon HB User
Re: bruising ater injection is it normal????

Quote:
Originally Posted by 12lin34 View Post
i have just done my 4th injection (right thigh) i have redness around each injection sight and a little bruising. Someone told me to start injecting into my stomach area because it leaves less bruising. (i dont know if this is true but i will be taking my 5th shot this week and i am going to try it.
My nurse practioner thinks i hit a little vessell she said that you abdomen it is not unusual for that . i have been doing my injection on my thigh and find it better there.Last week i had tha naseau didn't even want to lok at food , not its that awful tasate in my mouth everything kinda tastes the same. my red cells dropped from 150- 130 but nurse says thats normal . i said ok thats god cause i was never normal before should have taken these treatment years ago lmao.A little weak and tired some days but other than that nothing i can't handel. Hope you are all doing well with your treatment and to those who have finish tx congrats to you all take care will be thinking of you all and keep you in my prayer DAWN

 
The following user gives a hug of support to dinnon:
luyingjie (01-25-2012)
The Following User Says Thank You to dinnon For This Useful Post:
luyingjie (01-25-2012)
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
severe bruising at surgery site? dub1 Back Problems 7 06-23-2007 06:26 AM
bruising after sclerosing scooneyotm Open to All Other Health Topics 2 04-09-2007 07:49 AM
Swelling Ankles Week 32, is bruising normal? here4support Pregnancy 3 07-17-2006 02:01 PM
bruising kerri0500 Skin Problems 2 02-13-2006 01:56 PM
Why is this bruising happening? UT_mom Blood and Blood Vessel 15 01-20-2006 06:28 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



thanbey (424), sean (177), LOST1 (107), Wes1212 (86), Jemah (71), joann jennings (67), churchkp (58), eyesworld (55), glo53 (54), jessy28 (52)

Site Wide Totals

teteri66 (1180), MSJayhawk (1004), Apollo123 (905), Titchou (848), janewhite1 (823), Gabriel (759), ladybud (754), midwest1 (669), sammy64 (668), BlueSkies14 (610)



All times are GMT -7. The time now is 10:07 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!